# SDR CALA2022112303207

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 88,548 hours, 34,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D52118502000
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTER BOTTOM SKIN HAS SCRATCHES.
